# SDR SWAA2020081006524

- Difficulty date: August 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 57,590 hours, 34,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMERGENCY LIGHT FWD OF AFT CARGO DOOR INOPERATIVE.   REPLACED THE LAMPS PER MM 33-51-04
